# SDR VNAA2019111861102

- Difficulty date: November 16, 2019
- Submitted: November 29, 2019
- Operation: Air carrier
- Aircraft: N582NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15385
- Aircraft time: 9,745 hours, 8,900 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Computer
- Condition: Malfunctioned
- Location: Fuel Qty
- Part time: 9,795 hours, 9,848 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THERE WAS A FUEL SPILL FROM BOTH SIDE OVERFLOWS DURING FUELING. FIRE TRUCKS DID RESPOND. PERFORMED GVI OF FUEL SPILL, AND INSPECTED FOR ACTIVE LEAKS. NO DEFECTS FOUND. DURING ATTEMPT TO REFUEL AGAIN FOUND THAT CENTER TANK DOESNÏ¿½T TAKE FUEL. DEFFERED CENTER TANK REFUEL SHUT OFF VALVE.  INTERROGATED MDC. FOUND B1 CODE 006805. T/S PER FIM. FQGC UNSERVICEABLE. NO RELATED CODES STORED IN REFUEL/DEFUEL PANEL. REMOVED AND REPLACED FUEL QUANTITY GAUGING COMPUTER IAW CRJ900 AMM. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED.
